Pyral Extra Tablets
Potent Analgesic & Antipyretic
Active Ingredients :
Each tablet contains:
Paracetamol micronized USP (Acetaminophen) 500 mg
Caffeine anhydrous USP 65 mg
Pyral Extra has the potent analgesic-antipyretic effect of Paracetamol which produces analgesia by elevation of the pain threshold & antipyresis through action on hypothalamic heat regulating center. These effects are comparable to those of Aspirin yet Paracetamol has the advantages over Aspirin in being non irritant to gastric mucosa, does not inhibit platelet aggregation or affect prothrombin & does not antagonize uricosuric drugs. Caffeine is a stimulant of the CNS it is frequently used as an analgesic
adjuvant ( addition of 15 – 65 mg / tab.) increased the analgesic effects & decreased time to onset of Paracetamol effect.
– To relieve mild to moderate pain e.g. in cases of headache, toothache,neuralgia, arthralgia, myalgia etc.
– As analgesic, antipyretic in common cold, influenza & other febrile conditions.
1-2 tablets every 6 – 8 hrs.
( maximum 8 tablets a day for short term therapy & 5 tablets for long term therapy).
Side effects :
Extremely rare when the recommended doses are given.
Occasionally hemological changes & skin rash in susceptible patients.
contra- indications :
Hypersensitivity to any component of the preparation.
– Avoid overdosage.
– Only patients on long term therapy do require periodic examination of blood & assessment of hepatic & renal function .
– Irritability, sleeplessness may occur with excessive use of caffeine containing preparations ( coffe, tea or other medications ).
Packs of 2 strips x1 0 tablets
Store at a temperature not exceeding 3Et C, away from light & humidity.
Produced by :
Kahira pharm & chem ind co
cairo – egypt